# SDR A6WA2013082741165

- Difficulty date: August 16, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP HINGE BOXES AT 178.00, 220.00 AND 264.00 HAS TOOL DAMAGE. BLENDED AND REMOVED DAMAGE.
